# SDR HNAA2017070500226

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 44,932 hours, 38,414 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 VALVE CLOSED AND PACK VALVE 1 CLOSED EICAS MESSAGES ILLUMINATED IN FLIGHT.  PERFORMED A LT AIR LEAK TEST IAW 36-00-00-700-801-A.  FOUND THE PRE COOLER TO BE LEASKING  INTERNALLY.   R & R THE LT PRE COOLER IAW MM 36-11-04-04. OPS CHECKED GOOD.    OK FOR SERVICE.
